# SDR USAA2014061600010

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 EXFOLIATION CORROSION ON R2 DOOR SILL AFT CORNER FITTING AT FRAME 68, -Y 1732.  REPLACED R2 DOOR SILL AFT CORNER FITTING AT FRAME 68, -Y 1732 IAW SRM 51-74-00 & 51-42-11.
